Hi. I had used betnovate c on my mother's advice. That too for a long time. Now some parts of my face have become unevenly dark like that in between my eyes and ear. Can you suggest me some tips to get rid of them.
18 years experience
Ask Free Question
Betnovte C is not a cream to be applied on the face. Since you have been using it for a long time donot stop immediately. Just decrease the application to once a day for a week then alternate day for a week and then stop. Even if there is a rash on the face donot go back to using Betnovate C. Use a moisturizer and sunscreen daily. Consult a dermatologist in your area if needed.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.